# SDR CA131118023

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 6220 · Main Rotor Head
- Part: Clevis
- Part number: 412018058105
- Condition: Cracked
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 2500HR INSPECTION OF A THE MAIN ROTOR HEAD,  ONE DROOP RESTRAINT CLEVIS WAS FOUND TO HAVE A LENGTHWISE CRACK RUNNING ENTIRE LENGTH OF CLEVIS.
